# SDR SWAA2023012383663

- Difficulty date: December 20, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986, Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOORBEAM AT RBL 45.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS 53-70-51-1A-1 STEP 4H 2-B FIG 103 N.  CUT OUT DAMAGED AREA IAW SRM 53-70-51-2R-6, FLAP PEENED BLENDED AREA IAW SRM 53-70-51-2R-6 STEP 4-E AND SOPM 20-10-03.  LOCATED, DRILLED, COUNTERSUNK, TRIMMED TO SIZE, DEBURRED,  AND APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS AND TRIM OUT IAW SRM 53-70-51-2R-6 PARA. 4F(4); 4G-K; TABLE 204; FIGURE 205.    APPLIED PRIMER TO REPAIR PARTS AND TRIM OUT AREA PER SRM 53-70-51-2R-6 PARA. 4L.   INSTALLED THE REPAIR IAW SRM 51-40-02-0G-0 AND SRM 53-70-51-2R-6.
